Authors: Stanojević, Bogdana 
Dzitac, Simona
Dzitac, Ioan
Title: Solution approach to a special class of full fuzzy linear programming problems
Journal: Procedia Computer Science
Volume: 162
First page: 260
Last page: 266
Conference: 7th International Conference on Information Technology and Quantitative Management, ITQM 2019; Granada; Spain; 3 November 2019 through 6 November 2019
Issue Date: 1-Jan-2019
Rank: M33
ISSN: 1877-0509
DOI: 10.1016/j.procs.2019.11.283
Abstract: 
A wide variety of solution approaches to linear programming problems in fuzzy environment are proposed in the recent literature. For this study we consider a linear programming problem with fuzzy inequality constraints, and both coefficients and decision variables described by trapezoidal fuzzy numbers. Our solution approach takes into consideration decision maker's acceptance degree of the violated fuzzy constraints. We use the interval expectation of the trapezoidal fuzzy numbers to transform the original problem into an interval optimization problem. Then, using an order relation to rank the intervals; and handling the acceptance degree of the violated fuzzy constraints as a parameter in the optimization model, we analyze the Pareto optimal solutions to a parametric bi-objective linear programming problem. For a fixed value of the acceptance degree provided by the decision maker, but after a parametric analysis with respect to the parameter used for aggregating the two objectives, the decision maker becomes better informed about the nature of the problem he has to complete. We illustrate our new solution approach using numerical examples found in the literature, and emphasize its advantages.
Keywords: full fuzzy linear program | fuzzy inequality constraint | interval optimization | Pareto optimal solution | trapezoidal fuzzy number
Publisher: Elsevier
Project: Optimization of Distributive and Reverse Flows in Logistic Systems 

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 30, 2023

Page view(s)

20
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.